# SDR SIMA20140517002

- Difficulty date: May 17, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 32,548 hours, 28,877 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR VERY DIFFICULT TO OPEN.  LUBRICATED DOOR ROLLERS & PERFORMED OPERATIONS CHECK OF CABIN DOOR IAW AMM 52-18-00.  OPERATIONS CHECKED OK.
